# SDR 2018FA0000345

- Difficulty date: August 3, 2018
- Submitted: August 27, 2018
- Operation: General aviation
- Aircraft: N9536F
- Make and model: Cessna 206H
- Aircraft serial: 20608336
- Aircraft time: 2,341 hours
- Engine: Lyc IO540AC1A5
- Engine time: 520 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Intake Valve
- Condition: Broken
- Location: Nr 1 Cylinder
- Part time: 520 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENGINE LOST POWER IN FLIGHT, RESULTING IN AN EMERGENCY LANDING.   INSPECTION REVEALED THAT THE NUMBER 1 CYLINDER INTAKE VALVE FAILED, DAMAGING THE PISTON.
